Secondary Logo

Institutional members access full text with Ovid®

Allergic Acute Coronary Artery Stent Thrombosis After the Administration of Sugammadex in a Patient Undergoing General Anesthesia

A Case Report

Kikura, Mutsuhito, MD*; Suzuki, Yuji, MD; Nishino, Junko, MD*; Uraoka, Masahiro, MD*

doi: 10.1213/XAA.0000000000001015
Practice Case Report: PDF Only
Buy
PAP

In addition to cutaneous, gastrointestinal, hemodynamic, and respiratory symptoms, allergic reactions can induce an acute coronary syndrome in normal or atheromatous coronary arteries and can cause coronary stent thrombosis. Here, we report a case of coronary stent thrombosis due to allergic acute coronary syndrome during anaphylaxis induced by sugammadex in a female patient undergoing general anesthesia. She was emergently treated with percutaneous transluminal coronary balloon angioplasty with catecholamine, vasodilator, and intraaortic balloon support. Knowledge of perioperative allergy-triggered acute coronary syndrome is crucial for prompt and appropriate treatment.

From the *Department of Anesthesiology, Hamamatsu Rosai Hospital, Japan Organization of Occupational Health and Safety, Hamamatsu, Japan

Department of Anesthesiology and Intensive Care, Hamamatsu University School of Medicine, Hamamatsu, Japan.

Accepted for publication February 26, 2019.

Funding: None.

The authors declare no conflicts of interest.

Address correspondence to Mutsuhito Kikura, MD, Department of Anesthesiology, Hamamatsu Rosai Hospital, Japan Organization of Occupational Health and Safety, Shogen-cho 25, Higashi-ku, Hamamatsu, Japan 430–8525. Address e-mail to mkikura@hotmail.com, mkikura@aol.com.

© 2019 International Anesthesia Research Society
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website